Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Approximations for the $ x \exp x^2 \mathrm{erfc} x$ function

Author: K. B. Oldham
Journal: Math. Comp. 22 (1968), 454-454
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Hastings, Jr., Approximations for Digital Computers, Princeton Univ. Press, Princeton, N. J., 1955. MR 16, 963. MR 0068915 (16:963e)
  • [2] M. Abramowitz & I. Stegun (Editors), Handbook of Mathematical Functions with Formulas, Graphs and Mathematical Tables, National Bureau of Standards Appl. Math. Series, No. 55, U. S. Government Printing Office, Washington, D. C., 1964, Chapter 7. MR 31 #1400. MR 757537 (85j:00005a)

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society